The other day I was watching Dr. Phil (shut the hell up, I know it) and there was this woman crying, as is usual, and she held up a napkin or tissue or something to her face, and there was the big, blue logo for the Dr. Phil show on it. Really? I mean, really? Does he have to go that far?
Okay, so in addition to the cat-assishness of the Lamictal taste, which I have gotten used to - which is not to say that I like it by any means - I have noticed some other side effects.
I'm having a problem with word recall, which was particularly frustrating and embarrassing at my last book club meeting. Also concerning cognitive abilities of the verbal realm, I'm finding I'm typing the wrong words, not the words I'm thinking or meaning to type. Thus, I have to proofread everything, which I do anyway as an anal retentive, but it is disconcerting to come across these mistakes - not just regular typos or mistakes of grammar, but typing a word that is completely different from what I wanted to say.
Futhermore, I have noticed a distressing blotchiness, blemished quality to my skin.
Translation: I've become both stoopid and ugly on this stuff.
So it was timely that I had a visit scheduled with Dr. Psychiatrist today.
I ended up taking off my shirt.
Okay, let me tell the story. I mentioned my concerns, and he said that the skin blotchiness was in noticable contrast to my prior appearances. I told him about some other spots, the result was that he called the female receptionist into his office and had me lift my shirt. Okay, I didn't completely take it off, I was just saying that for effect, but it was nearly off.
The result of that was that he wanted me to see a dermatologist, take my temperature on a regular basis to check for fever, and maintain vigilence for further rash. He called it "rash," I called it blotchiness. He expressed concern about Stevens-Johnson Syndrome, which is associated with Lamictal and similar drugs and is possibly fatal. Now, for one thing, I can't afford to see a dermatologist in addition to the psychiatrist and the very necessary cardiologist, not to mention my medication, but I am freaked the hell about whether or not this blotchiness is just damn blotchiness from the medicine, or the beginning of a potentially fatal situation.
Oh, good lord.
For fuck's sake.
In other news, apparently blowhard Rush Limbaugh (ugh, I don't even want to capitalize his name, but proper grammar requires it, thus I am bound) gave a long-ass speech at some sort of Republican (again, forgive the capitalization) dumb-ass party. Rush Limbaugh is further proof of my Theory that benevolent politicians can be selected according to their looks, for Rush Limbaugh is damn ugly.
Also, I heard on the news somewhere that the Girl Scouts, the little bitches, are donating cookies to "the troops." I remember selling Girl Scout cookies, hawking them at the local K-mart. I drew in customers by smiling and being nice to them; the troop leader's daughter, who got a pony for her birthday and tried to steal one of my toys and pass it off as a fair trade, moved product by screaming at them as they entered or left the sucking glow of retail.